• question-icon

    What causes itchy red blotches throughout the body?

default
Posted on Fri, 21 Jul 2017 in Skin Hair and Nails
Question: Red Blotchiness all over body.
Itchy. 63 year old male
doctor
Answered by Dr. Lekshmi Rita Venugopal 2 hours later
Brief Answer:
Possible Diagnosis: allergic reaction

Detailed Answer:
Hello,
Thank you for trusting HealthcareMagic,

I have gone through your query and pics attached.

The rash seen in the picture is suggestive of an allergic reaction. Triggering factor for allergy are several and include foods, medications, new laundry detergent, fabric etc.

You can take Benadryl 25 mg every 6-8 hours.
You can also apply Hydrocortisone 1% ointment to help with the itching.

Try to identify any triggering factor for an allergic reaction, and avoid it.
If you are unable to identify triggering factor, an allergy testing can help.

Hope this answers your question
Please feel free to address further questions here.

Regards
Dr.Lekshmi

Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
Answered by
Dr.
Dr. Lekshmi Rita Venugopal

General & Family Physician

Practicing since :2012

Answered : 3186 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Skin rash

doctor1 MD

my two year old daughter has had cold/virus/fever for about 72 hours. on the fourth day, when the fever had long subsided and almost 48 hours after...

doctor1 MD

I am a female adult. I had a fever for a few days temperature 101. Fever has gone but I developed an itchy rash which has started on my hands and...

doctor1 MD

Hi, may I answer your health queries right now ? Please type your query here...my 9 monthe old boy has had blister like spots in his nappy area for...

doctor1 MD

I had a full knee replacment on Oct. 26th. About three weeks ago (?), I developed a really itchy rash on my surgery leg, just above the ankle....

doctor1 MD

I have pain and swelling under my upper arm on both sides. I am 70 female.

doctor1 MD

Dear doctor thanks for your valuable reply however my further query is for last two weeks I have a mild rash under my eye which is persistent and...

doctor1 MD

I am getting skin rash after taking Bactrim. Hands, feet. Should I take Benadryl?

Get personalised answers from verified doctor in minutes across 80+ specialties

195 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Lekshmi Rita Venugopal
  • Q - Suggest treatment for chronic rhinosinusitis

  • Q - Suggest treatment for chronic constipation

  • Q - What causes severe muscle and upper body pain?

  • Q - Suggest remedies for delayed menstrual bleeding

  • Q - What causes intermittent sharp pain in the groin area while walking?

  • Q - Suggest ways to deal with behavioral volatility and emotional outbursts...

  • Q - Suggest treatment for pinched nerve spasms in the shoulders, neck and arms

  • Q - What do itchy rashes on the legs indicate?

  • Q - Suggest treatment for rashes between leg and scrotum

  • Q - What are the interactions when Bisoprolol, Amlodipine, Lisinopril and...

backtotop2